Universidad Complutense de Madrid
E-Prints Complutense

Asymptotic behaviour of time-dependent Ginzburg-Landau equations of superconductivity

Impacto

Downloads

Downloads per month over past year



Rodríguez Bernal, Aníbal and Wang, Bixiang and Willie, Robert (1999) Asymptotic behaviour of time-dependent Ginzburg-Landau equations of superconductivity. Mathematical Methods in the Applied Sciences, 22 (18). 1647- 1669. ISSN 0170-4214

[img] PDF
Restringido a Repository staff only

170kB

Official URL: http://onlinelibrary.wiley.com/doi/10.1002/(SICI)1099-1476(199912)22:18%3C1647::AID-MMA97%3E3.0.CO;2-W/pdf


URLURL Type
http://onlinelibrary.wiley.com/UNSPECIFIED


Abstract

In this paper, we establish the global fast dynamics for the time-dependent Ginzburg-Landau equations of superconductivity. We show the squeezing property and the existence of finite-dimensional exponential attractors for the system. In addition we prove the existence of the global attractor in L-2 x L-2 for the Ginzburg-Landau equations in two spatial dimensions.


Item Type:Article
Uncontrolled Keywords:Global attractor; Ginzburg-Landau equations; Superconductivity
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:19906
Deposited On:11 Feb 2013 15:24
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page